# SDR SWAA2022081022376

- Difficulty date: June 24, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD MOP SILL WL 208.2; BS 312+7; RBL 57.5 & BS 312+14; RBL 58.3 (MARKED) / [01] REMOVED CORROSION ON FSD MOPSILL AT BS 312+7 IN A .8 X 2' X.003 AND BS312+14 WL208 IN A 3'X 1.5' X .016 ORIGINAL THICKNESS .080 FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-2 STEP 4-A 2 FIG 103 D;[02] CORRECTION TO STEP 1 ATS TOOL USED ID-E9655 S/N UNKNOWN DATE-03/2023;[03] VERIFIED ITEMS 1;2 CORRECTIVE ACTIONS.;[04] REMOVED MOP SILL FSD WL 208 RBL BS 340 TO 277 IAW SRM 51-40-02-0G-0;[05] UPDATE TO STEP 4 FOR RBL 57.5-RBL 58.3 LOCATIONS;[06] CERTIFY;[07] STARTED DRILLING MOP SILL IAW SRM 51-40-05.;[08] LOCATED AND DRILLED NEW MOP SILL FROM BS260 TO BS360 RBL 57.5 WL 208 PER SRM 51-40-05-0G-0 AND DWG 141A8310. REQUEST OK TO INSTALL.;[09] VERIFIED CORRECTIVE ACTIONS STEP 8. OK TO INSTALL GIVEN.;[10] STARTED INSTALLING NEW MOP SILL FROM BS260 TO BS360 RBL 57.5 WL 208 PER SRM 51-40-05-0G-0 AND DWG 141A8310.;[11] INSTALLED NEW MOP SILL ON FSD FROM BS260 TO BS360 RBL 57.5 WL 208 PER SRM 51-40-05-0G-0 AND DWG 141A8310.;[12] UPDATED PARTS;[13] CERTIFIED STEP 11;[14] VERIFIED CORRECTIVE ACTION #11;[15] VERIFIED MEASUREMENT TABLE TASK COMPLETE
